RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2002, Volume 5, Number 3, Pages 267–274 (Mi sjvm254)  

This article is cited in 2 scientific papers (total in 2 papers)

Minimal cubature formulae of an even degree for the 2-torus

M. V. Noskova, H. J. Schmidb

a Dept. of Applied Math., Krasnoyarsk State Tech. University
b Math. Institut, Universitat Erlangen-Nurnberg, Germany

Abstract: In this paper, we derive the minimal even degree formulas for the 2-torus in the trigonometric case. All such formulas are obtained by solving several matrix equations. As far as we know, this is the first approach to determine all formulae of this type. Computational results by using a Computer Algebra System are presented. They verify that up to degree 30 there is only one minimal formula of even degree (and its dual) if one node is fixed. In all the cases computed, it turned out that the known lattice rules of rank 1 are the only minimal formulas.

Full text: PDF file (418 kB)
References: PDF file   HTML file
UDC: 519.644.7
Received: 22.10.2001
Revised: 26.11.2001
Language:

Citation: M. V. Noskov, H. J. Schmid, “Minimal cubature formulae of an even degree for the 2-torus”, Sib. Zh. Vychisl. Mat., 5:3 (2002), 267–274

Citation in format AMSBIB
\Bibitem{NosSch02}
\by M.~V.~Noskov, H.~J.~Schmid
\paper Minimal cubature formulae of an even degree for the 2-torus
\jour Sib. Zh. Vychisl. Mat.
\yr 2002
\vol 5
\issue 3
\pages 267--274
\mathnet{http://mi.mathnet.ru/sjvm254}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm254
  • http://mi.mathnet.ru/eng/sjvm/v5/i3/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Noskov, H. J. Schmid, “Cubature formulas of high trigonometric accuracy”, Comput. Math. Math. Phys., 44:5 (2004), 740–749  mathnet  mathscinet  zmath
    2. N. N. Osipov, “On minimal cubature formulas with the trigonometric $d$-property in the two-dimensional case”, Comput. Math. Math. Phys., 45:1 (2005), 5–12  mathnet  mathscinet  zmath
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:194
    Full text:72
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021